Volumes and issues

Number 1 Number 2
Pages 715-729
M. Alizadeh, M. Alimohammady
Regularity and entropy solutions of some elliptic equations
Download: mmn_2545.pdf - details
Pages 731-740
Mohammad Ashraf, Almas Khan, Malik Rashid Jamal
Traces of permuting generalized $n$-derivations of rings
Download: mmn_1851.pdf - details
Pages 741-748
Hac\`{e}ne Belbachir, Hakim Harik
Link between Hosoya index and Fibonacci numbers
Download: mmn_1415.pdf - details
Pages 749-754
Olga Belova
An analog of Neifeld's connection induced on the space of centred planes
Download: mmn_2575.pdf - details
Pages 755-768
Csaba Bíró, Gábor Kusper
Equivalence of strongly connected graphs and black-and-white 2-SAT problems
Download: mmn_2140.pdf - details
Pages 769-785
Ivan Chajda, Helmut Länger
Derivations in Lukasiewicz semirings
Download: mmn_2637.pdf - details
Pages 787-793
S. Chandok, A. H. Ansari, T. Dosenovic, S. Radenovic
On {$\alpha _{\,\beta }$}-contractive and admissible mappings
Download: mmn_2077.pdf - details
Pages 795-812
Erkan Cimen, Musa Cakir
Convergence analysis of finite difference method for singularly perturbed nonlocal differential-difference problem
Download: mmn_2302.pdf - details
Pages 813-821
S. Das, H. Dutta
Characterization of some matrix classes involving some sets with speed
Download: mmn_2495.pdf - details
Pages 823-833
Ugur Deger, Hilal Bayindir
Approximation by Nörlund and Riesz type deferred Cesaro means in the space $H^{(\omega)}_{p}$
Download: mmn_2233.pdf - details
Pages 835-845
Esra Erku\c{s}-Duman
Some new properties of univariate and multivariate Gottlieb polynomials
Download: mmn_2188.pdf - details
Pages 847-863
Fatma Tokmak Fen
On the solutions of a multi-point BVP for fractional differential equations with impulses
Download: mmn_2368.pdf - details
Pages 865-872
H. R. Hashim, Sz. Tengely
Representations of reciprocals of Lucas sequences
Download: mmn_2520.pdf - details
Pages 873-881
Yue He, Gendi Wang
Generalized convexity of the inverse hyperbolic cosine function
Download: mmn_2626.pdf - details
Pages 883-897
K.-T. Howell, S. P. Sanon
Near-vector spaces constructed from near domains
Download: mmn_2186.pdf - details
Pages 899-905
Shuliang Huang
An identity with derivations in prime rings
Download: mmn_1529.pdf - details
Pages 907-921
T. Jangveladze, Z. Kiguradze, M. Kratsashvili
Uniqueness of solution and fully discrete scheme to nonlinear integro-differential averaged model with source terms
Download: mmn_2558.pdf - details
Pages 923-930
Guojing Jiang, Shin Min Kang
Common fixed point theorems with an application in dynamic programming
Download: mmn_2312.pdf - details
Pages 931-944
Waqar Khan, Faisal Yousafzai, Kostaq Hila
Congruences and decompositions of AG$^{**}$-groupoids
Download: mmn_2206.pdf - details
Pages 945-952
Yeliz Kara
Modules whose projection invariant submodules have projection invariant closures
Download: mmn_2276.pdf - details
Pages 953-968
Rupali Kaushal, Rakesh Kumar, Rakesh Kumar Nagaich
Lightlike submersions from totally umbilical semi-transversal lightlike submanifolds
Download: mmn_2483.pdf - details
Pages 969-981
Aleksandra Aleksandra Kostic, Zoran Z. Petrovic, Zoran S. Pucanovic, Maja Roslavcev
A generalization of nil-clean rings
Download: mmn_2585.pdf - details
Pages 983-996
L. Kovács
Efficient approximation for counting of formal concepts generated from formal context
Download: mmn_2529.pdf - details
Pages 997-1005
Dorde Krtinic, Marija Mikic
Refinement of Hermite--Hadamard type inequalities for s-convex functions
Download: mmn_2066.pdf - details
Pages 1007-1017
Mehmet Kunt, Imdat Iscan, Sercan Turhan, Dünya Karapinar
Improvement of fractional Hermite-Hadamard type inequality for convex functions
Download: mmn_2441.pdf - details
Pages 1019-1033
H.-H. Leung
Determinants containing powers of polynomial sequences
Download: mmn_2682.pdf - details
Pages 1035-1045
Shahlar Meherrem, Deniz H. Gucoglu, Samir Guliyev
Numerical solution of linear-quadratic optimal control problems for switching systems
Download: mmn_2380.pdf - details
Pages 1047-1061
Janusz Migda, Magdalena Nockowska-Rosiak
Asymptotic behavior of solutions of second order difference equations with deviating argument
Download: mmn_2735.pdf - details
Pages 1063-1078
Veronika Novotná, Bedrich Puza
On the construction of solutions of general linear boundary value problems for systems of functional differential equations
Download: mmn_2600.pdf - details
Pages 1079-1094
Nese Ömür, Sibel Koparal
Some interesting congruences for ballot numbers
Download: mmn_1222.pdf - details
Pages 1095-1106
Á. O. Páll-Szabó
On a class of univalent functions defined by Salagean integro-differential operator
Download: mmn_2457.pdf - details
Pages 1107-1115
Choonkil Park
Additive $(\alpha, \beta)$-functional equations and linear mappings
Download: mmn_2239.pdf - details
Pages 1117-1132
L. Romakina
To a question on the existence of regular mosaics on a hyperbolic plane of positive curvature
Download: mmn_2104.pdf - details
Pages 1133-1135
Miklós Rontó
The seventh international Workshop - 2018 "Constructive methods for non-linear boundary value problems"
Download: mmn_2693.pdf - details
Pages 1137-1161
Vojtech Ruzicka
Nonoscillation of even order Euler type half-linear difference equations
Download: mmn_2250.pdf - details
Pages 1163-1171
Anatoly M. Samoilenko, Lidiya M. Sergeeva
About global solution of nonhomogeneous neutral partial differential equation with deviating argument in the time variable
Download: mmn_2680.pdf - details
Pages 1173-1184
Y. Soylu
Upper bounds on the diameter for Finsler manifolds with weighted Ricci curvature
Download: mmn_2492.pdf - details
Pages 1185-1201
L. Q. Thuy, C.-F. Wen , J.-C. Yao, T. N. Hai
An extragradient-like parallel method for pseudomonotone equilibrium problems and semigroup of nonexpansive mappings
Download: mmn_2114.pdf - details
Pages 1203-1215
Ü. Totur, I. Canak
On the Cesaro summability for functions of two variables
Download: mmn_2136.pdf - details
Pages 1217-1222
Neset Deniz Turgay
Invariants under decomposition of the conjugation in the mod 2 dual Leibniz-Hopf Algebra
Download: mmn_2591.pdf - details
Pages 1223-1231
S. K. Vaidya, N. J. Kothari
Distance $k$-domination in some cycle related graphs
Download: mmn_1163.pdf - details
Pages 1233-1241
I. Varga
On investigation of some non-linear integral boundary value problem
Download: mmn_2738.pdf - details